# SDR UPS08852089

- Difficulty date: April 16, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657502U507
- Part serial: TAG00942604
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STOP HOLES WORN, ROUNDED ON PILOTS LOWER SEAT TRACKS.  REMOVED AND REPLACED LOWER SEAT TRACKS IAW SRM 51-3-1, 51-1-20D, 51-1- 24, 51-1-8.
